# SDR SWAA2013081619289

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 5,749 hours, 3,497 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 849589
- Part serial: MX697849
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DECLARED EMERGENCY, NR 1 ENGINE HYDRAULIC FAILURE ON TAKEOFF.  BOTH A HYDRAULIC PUMPS ELECTRICAL & ENG CAME ON.  NO FLUID LOSS, FOUND NR 1 ENG EDP RETURN LINE BROKEN.  R&R NR 1 ENG RETURN LINE & R&R NR 1 ENG EDF IAW AMM.
